# SDR 96ZZZM444

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corrosion
- Location: Fs 344
- Part time: 46,863 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD LAV LIGHT CORROSION ON AFT WALL SUPPORT FS 344 RBL 25 TO 55.  REMOVED CORROSION PER SRM 51-10-6 MATERIAL LOSS .005 FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  FABRICATED DOUBLER 5 INCH BY 1 INCH 7075-T6 .080 SHIM 4 INCH BY 1 INCH 7075-T6 .050 PER SRM 51-40-3.  ALODINED AND PRIMED PER SRM 51-10-2.  INSTALLED DOUBLER AND SKIN AT FWD LAV AFT WALL PER SRM 51-40-3.
